MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI TIB TRAY SZ2 RMLL; EARLY INTERVENTION : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI TIB TRAY SZ2 RMLL; EARLY INTERVENTION : KNEE TIBIAL TRAY
Model Number 1024-52-200
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Discomfort (2330)
Date of Event 06/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Removal due to sore prosthesis and partial mobilization of the tibial component.Reason the device was used: right knee medial compartment prosthetic replacement for medial primary osteoarthritis.Doi: (b)(6) 2020.Dor: (b)(6) 2022; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-001158912 investigation summary
=
> no device associated with this report was received for examination.Review of the photographic evidence cannot confirm the complaint.Based on the provided evidence, it cannot be determine a progressive decay of implant position in relation to initial implantation position.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA HP UNI TIB TRAY SZ2 RMLL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15112907
Report Number1818910-2022-14213
Device Sequence Number17604748
Product Code HRY
UDI-Device Identifier10603295002383
UDI-Public10603295002383
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1024-52-200
Device Catalogue Number102452200
Device Lot NumberJ55G13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA HP UNI FEMORAL SZ2 RM/LL.; SIGMA HP UNI INS SZ2 7MM RM/LL.; SIGMA HP UNI TIB TRAY SZ2 RMLL.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexUnknown